# SDR ASAA2023051643506

- Difficulty date: May 16, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5003
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB 92.7 HAS 2EA CRACKS AT AFT STIFFNER LOCATIONS MARKED WIHT RED STREAMER. GROUNDED - YES. REPAIRED R/H HORIZONTAL STAB RIB 92.7 IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
